# SDR DALA2019050702929

- Difficulty date: May 4, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 62,968 hours, 23,258 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6705, L/P 1062188) CORROSION IN THE L2 PASSENGER DOOR LOWER GATE, EXTERNAL SURFACE LOWER EDGE. REMOVED AND REPLACED LOWER GATE 2L PASSENGER ENTRY DOOR. IAW AMM 52-11-38 OPERATE FUNCTIONAL RIG CHECK. W/C 5211-2002-2L.
